Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 35, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 15, 2016, 5:34 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2016, 5:34 AM CDT (10:34 UTC)
- Expired
- Apr 18, 2016, 1:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Mobile, AL
The text
As transmitted.
434 WHUS74 KMOB 151034 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 534 AM CDT FRI APR 15 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH SUNDAY... .A STRONG SURFACE RIDGE OF HIGH PRESSURE WILL BUILD ALONG THE EASTERN SEABOARD AND OVER THE SOUTHEAST STATES THROUGH EARLY NEXT WEEK...LEADING TO A STRONG EASTERLY WIND FLOW OVER THE MARINE AREA BEGINNING LATER THIS MORNING CONTINUING THROUGH SUNDAY MORNING. WIND GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE MOSTLY WELL OFFSHORE LATE SATURDAY INTO EARLY SUNDAY. GMZ631-632-650-655-670-675-152200- /O.NEW.KMOB.SC.Y.0035.160415T1034Z-160417T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 534 AM CDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT SUNDAY. * WINDS...EAST INCREASING TO 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET OUT TO 20 NM AND 7 TO 9 FEET FROM 20 TO 60 NM OUT...BAY AND COASTAL WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
947 WHUS74 KMOB 152055 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 355 PM CDT FRI APR 15 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ENTIRE AREA UNTIL 7 PM CDT SUNDAY... .STRONG NORTHEAST TO EAST WINDS ARE EXPECTED TO PREVAIL OVER MOST OF THE MARINE AREA THROUGH SUNDAY BEFORE SUBSIDING. GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE MOSTLY WELL OFFSHORE LATE SATURDAY INTO EARLY SUNDAY. GMZ630-633>635-160500- /O.EXB.KMOB.SC.Y.0035.000000T0000Z-160418T0000Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 355 PM CDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT SUNDAY. * WINDS...EAST 20 TO 25 KNOTS. * WAVES/SEAS...BAY AND COASTAL WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-160500- /O.EXT.KMOB.SC.Y.0035.000000T0000Z-160418T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 355 PM CDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY... * WINDS...EAST 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET OUT TO 20 NM AND 7 TO 10 FEET FROM 20 TO 60 NM OUT. BAY AND COASTAL WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
876 WHUS74 KMOB 160401 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1101 PM CDT FRI APR 15 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... .STRONG NORTHEAST TO EAST WINDS ARE EXPECTED TO PREVAIL OVER MOST OF THE MARINE AREA THROUGH SUNDAY BEFORE SUBSIDING. GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE MOSTLY WELL OFFSHORE LATE SATURDAY INTO EARLY SUNDAY. GMZ630>635-650-655-670-675-161200- /O.CON.KMOB.SC.Y.0035.000000T0000Z-160418T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1101 PM CDT FRI APR 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WINDS...EAST WINDS AROUND 20 KNOTS BAYS AND SOUNDS. EAST WINDS 20 TO 25 KNOTS OFFSHORE...EXCEPT 25 TO 30 KNOTS SATURDAY NIGHT AND SUNDAY MORNING. * WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET OUT TO 20 NM AND 7 TO 10 FEET FROM 20 TO 60 NM OUT. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
450 WHUS74 KMOB 161214 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 714 AM CDT SAT APR 16 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... .STRONG EAST WINDS ARE EXPECTED TO PREVAIL OVER MOST OF THE MARINE AREA THROUGH SUNDAY BEFORE SUBSIDING. GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE...MOSTLY WELL OFFSHORE TODAY THROUGH SUNDAY. GMZ630>635-650-655-670-675-162015- /O.CON.KMOB.SC.Y.0035.000000T0000Z-160418T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 714 AM CDT SAT APR 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WINDS...EAST WINDS AROUND 20 KNOTS BAYS AND SOUNDS. EAST WINDS 20 TO 25 KNOTS OFFSHORE...EXCEPT 25 TO 30 KNOTS TODAY THROUGH SUNDAY MORNING WELL OFFSHORE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET OUT TO 20 NM AND 7 TO 10 FEET FROM 20 TO 60 NM OUT. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
340 WHUS74 KMOB 161850 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 150 PM CDT SAT APR 16 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... .STRONG EAST WINDS ARE EXPECTED TO PREVAIL OVER MOST OF THE MARINE AREA THROUGH SUNDAY BEFORE SUBSIDING. GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE ESPECIALLY OVER THE GULF WATERS TODAY THROUGH SUNDAY. GMZ630>635-650-655-670-675-170300- /O.CON.KMOB.SC.Y.0035.000000T0000Z-160418T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 150 PM CDT SAT APR 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WINDS...EAST WINDS AROUND 20 KNOTS BAYS AND SOUNDS. EAST WINDS 20 TO 25 KNOTS OFFSHORE...EXCEPT 25 TO 30 KNOTS TODAY THROUGH SUNDAY MORNING WELL OFFSHORE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET OUT TO 20 NM AND 7 TO 10 FEET FROM 20 TO 60 NM OUT. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
385 WHUS74 KMOB 170323 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1023 PM CDT SAT APR 16 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... .STRONG EAST WINDS ARE EXPECTED TO PREVAIL OVER MOST OF THE MARINE AREA THROUGH SUNDAY BEFORE SUBSIDING. GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE ESPECIALLY OVER THE GULF WATERS TONIGHT THROUGH SUNDAY. GMZ630>635-650-655-670-675-171130- /O.CON.KMOB.SC.Y.0035.000000T0000Z-160418T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1023 PM CDT SAT APR 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WINDS...EAST WINDS AROUND 20 KNOTS BAYS AND SOUNDS. EAST WINDS 20 TO 25 KNOTS OFFSHORE...EXCEPT 25 TO 30 KNOTS TONIGHT THROUGH SUNDAY MORNING WELL OFFSHORE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET OUT TO 20 NM AND 7 TO 10 FEET FROM 20 TO 60 NM OUT. BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHUS74 KMOB 170955 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 455 AM CDT SUN APR 17 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY FOR ALL OF THE MARINE WATERS INCLUDING AREA BAYS AND SOUNDS AND THEN CONTINUES THROUGH 7 AM CDT MONDAY MORNING FOR THE GULF WATERS ONLY... .STRONG EAST WINDS ARE EXPECTED TO PREVAIL OVER MOST OF THE MARINE AREA THROUGH SUNDAY BEFORE SUBSIDING OVER THE BAYS AND INLAND WATERS TONIGHT BUT CONTINUING STRONG OVER THE GULF WATERS. GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE ESPECIALLY OVER THE GULF WATERS TODAY AND TONIGHT. GMZ650-655-670-675-171800- /O.EXT.KMOB.SC.Y.0035.000000T0000Z-160418T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 455 AM CDT SUN APR 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY FOR THE GULF WATERS... * WINDS...EAST WINDS 20 TO 25 KNOTS THROUGH TONIGHT...EXCEPT 25 TO 30 KNOTS AT TIMES WELL OFFSHORE TODAY. * WAVES/SEAS...SEAS 5 TO 7 FEET OUT TO 20 NM AND UP TO 7 TO 10 FEET BEYOND 20 NM OUT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-171800- /O.CON.KMOB.SC.Y.0035.000000T0000Z-160418T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 455 AM CDT SUN APR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...EAST WINDS AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS OVER BAYS AND SOUNDS TODAY. * WAVES/SEAS...BAYS AND SOUNDS ROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
667 WHUS74 KMOB 171645 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1145 AM CDT SUN APR 17 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY FOR ALL OF THE MARINE WATERS INCLUDING AREA BAYS AND SOUNDS AND THEN CONTINUES THROUGH 7 AM CDT MONDAY MORNING FOR THE GULF WATERS ONLY... .STRONG EAST WINDS WILL PREVAIL OVER MOST OF THE MARINE AREA THROUGH SUNDAY BEFORE SUBSIDING OVER THE BAYS AND INLAND WATERS TONIGHT BUT CONTINUING STRONG OVER THE GULF WATERS. OCCASIONAL GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE ESPECIALLY OVER THE GULF WATERS TODAY. GMZ650-655-670-675-180045- /O.CON.KMOB.SC.Y.0035.000000T0000Z-160418T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1145 AM CDT SUN APR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS...EAST WINDS 20 TO 25 KNOTS THROUGH TONIGHT...EXCEPT 25 TO 30 KNOTS AT TIMES WELL OFFSHORE TODAY. * WAVES/SEAS...SEAS 5 TO 7 FEET OUT TO 20 NM AND UP TO 7 TO 10 FEET BEYOND 20 NM OUT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-180000- /O.CON.KMOB.SC.Y.0035.000000T0000Z-160418T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1145 AM CDT SUN APR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...EAST WINDS AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS OVER BAYS AND SOUNDS TODAY. * WAVES/SEAS...BAYS AND SOUNDS ROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
751 WHUS74 KMOB 180135 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 835 PM CDT SUN APR 17 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY MORNING FOR THE OPEN GULF WATERS... .EASTERLY FLOW WILL STRENGTHEN TO 20 TO 25 KNOTS AGAIN LATE TONIGHT THROUGH EARLY MONDAY MORNING OVER THE OFFSHORE WATERS OUT TO 60 NM. SEAS WILL REMAIN ELEVATED BETWEEN 5 AND 7 FEET NEARSHORE...AND 7 TO 10 FEET WELL OFFSHORE. GMZ650-655-670-675-181000- /O.CON.KMOB.SC.Y.0035.000000T0000Z-160418T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 835 PM CDT SUN APR 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS...EAST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET OUT TO 20 NM AND UP TO 7 TO 10 FEET BEYOND 20 NM OUT THROUGH EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
367 WHUS74 KMOB 181014 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 514 AM CDT MON APR 18 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY MORNING FOR THE GULF WATERS OUT TO 20 NM... ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM CDT MONDAY FOR THE GULF WATERS FROM 20 NM TO 60 NM... A MODERATE TO OCCASIONALLY STRONG EASTERLY FLOW WILL CONTINUE OVER PARTS OF THE MARINE UNTIL EARLY THIS AFTERNOON TODAY...PRIMARILY OVER THE GULF WATERS BEYOND 20 NM OFFSHORE. GMZ670-675-181800- /O.EXT.KMOB.SC.Y.0035.000000T0000Z-160418T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 514 AM CDT MON APR 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...EAST WINDS 20 TO 25 KNOTS THIS MORNING. * WAVES/SEAS...SEAS 5 TO 7 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-181200- /O.CON.KMOB.SC.Y.0035.000000T0000Z-160418T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 514 AM CDT MON APR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS...EAST WINDS 20 TO 25 KNOTS DECREASING EARLY THIS MORNING. * WAVES/SEAS...SEAS 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
417 WHUS74 KMOB 181211 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 711 AM CDT MON APR 18 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM CDT MONDAY FOR THE GULF WATERS FROM 20 NM TO 60 NM... A MODERATE TO OCCASIONALLY STRONG EASTERLY FLOW WILL CONTINUE OVER THE OFFSHORE GULF WATERS UNTIL EARLY THIS AFTERNOON TODAY. GMZ650-655-181315- /O.EXP.KMOB.SC.Y.0035.000000T0000Z-160418T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 711 AM CDT MON APR 18 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DECREASED TO 15 TO 20 KNOTS OVER THE NEAR SHORE GULF WATERS AND SEAS 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET DURING THE DAY. $$ GMZ670-675-181800- /O.CON.KMOB.SC.Y.0035.000000T0000Z-160418T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 711 AM CDT MON APR 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...EAST WINDS 20 TO 25 KNOTS THIS MORNING. * WAVES/SEAS...SEAS 5 TO 7 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 12:07 AM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Apr 15, 12:07 AM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1207 AM CDT FRI APR 15 2016 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 06Z ISSUANCE...MVFR TO IFR CIGS WILL PREVAIL ACROSS THE REGION OVERNIGHT...WITH MVFR CONDITIONS PERSISTING INTO FRIDAY. ISOLATED TO SCATTERED SHRA MAY DEVELOP LATE TONIGHT INTO FRIDAY...BUT CONFIDENCE IN OCCURRENCE WAS LOW ENOUGH TO PRECLUDE MENTION IN THE LOCAL TAFS. EAST TO NORTHEAST WINDS 5-15 KNOTS GENERALLY PREVAIL THROUGH THE PERIOD. /21 && .PREV DISCUSSION... /ISSUED 958 PM CDT THU APR 14 2016/ DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW. UPDATE...THE COMPLEX OF SHOWERS AND THUNDERSTORMS WHICH BROUGHT HEAVY RAIN TO PORTIONS OF INTERIOR SOUTHEAST MS EARLY THIS EVENING HAS QUICKLY BEEN DIMINISHING IN COVERAGE AND INTENSITY...WITH JUST A FEW RESIDUAL SHOWERS NOTED AS OF 945 PM CDT. A FAIRLY MOIST AIRMASS WILL REMAIN IN PLACE ACROSS OUR FORECAST AREA OVERNIGHT IN ADVANCE OF AN UPPER LEVEL LOW THAT WILL BE SLOWLY PROGRESSING EASTWARD ACROSS AR INTO NORTHERN MS. WEAK IMPULSES APPROACHING OUR AREA ON THE BASE OF THIS FEATURE MAY AID IN THE DEVELOPMENT OF A FEW SHOWERS OVERNIGHT... WITH THE BETTER CHANCE OVER WESTERN PORTIONS OF THE FORECAST AREA. WE HAVE REDUCED POPS...BUT STILL LEFT A SLIGHT CHANCE OF A RAIN SHOWER OVER EASTERN PORTIONS OF THE CWFA WITH A LITTLE BETTER CHANCE OVER SOUTHEAST MS AND ADJACENT SOUTHWEST AL. ALL OTHER ELEMENTS LOOK TO BE ON TRACK. /21 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Apr 14, 11:14 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1114 PM CDT THU APR 14 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-160415- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 1114 PM CDT THU APR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE RIP CURRENT RISK WILL LIKELY INCREASE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-160415- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1114 PM CDT THU APR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT WINDS WILL INCREASE TO THE 15 TO 20 KNOT RANGE TONIGHT...WITH CONDITIONS GRADUALLY BECOMING MORE HAZARDOUS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORIES WILL LIKELY BECOME NECESSARY WITH WINDS OF 25 TO 30 KNOTS OVER THE GULF WATERS WITH SEAS UP TO AROUND 9 FEET WELL OFFSHORE LATE FRIDAY THROUGH SUNDAY NIGHT. THIS WILL RESULT IN CONDITIONS THAT ARE HAZARDOUS FOR SMALL CRAFT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 6:19 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 3 days |
| Apr 14, 7:04 PM CDT | Areal Flood Advisory | MOB | Perry | 3 hr |
| Apr 14, 7:27 PM CDT | Flash Flood Warning | MOB | Perry | 3 hr |
| Apr 14, 11:39 PM CDT | Areal Flood Warning | MOB | Perry | 9 hr |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.